MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE Ø6.5X45 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number E5111-06545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a portion of the tab on a everest polyaxial screw, extended tab did not break off with the rest of the tab intra-operatively and remains implanted in the patient.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
POLYAXIAL SCREW, EXTENDED TAB, FENESTRATED; SIZE Ø6.5X45 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21365688
Report Number3004774118-2025-00023
Device Sequence Number8416485
Product Code NKB
UDI-Device Identifier10888857212602
UDI-Public10888857212602
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE5111-06545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown